# SDR ASMF200705004

- Difficulty date: May 6, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- Aircraft time: 47,482 hours, 32,470 cycles
- Engine: Pwa JT8D219
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO SMOKE ODOR IN PASSENGERS CABIN. A HYDRAULIC LEAK WAS DETECTED IN THE APU INLET DUCT. THE HYDRAULIC LEAK WAS REPAIRED AND WATER SEPARATORS WERE REPLACED IAW MM 21-20-02, TESTED CORRECT. DURING BOARDING, THE HYDRAULIC ODOR WAS PRESENT AGAIN AND FLIGHT WAS CANCELLED. DURING OVERNIGHT CHECK, THE AFT ACCESSORIES COMPARTMENT WAS CHECKED DETECTING A HYDRAULIC LEAK IN THE RETURN LINE OF THE LT HYDRAULIC SYSTEM. HYDRAULIC RETURN LINE WAS REPLACED IAW MM 20-10-03 TESTED CORRECT. DURING OVERNIGHT CHECK, A NEW HYDRAULIC LEAK WAS DETECTED IN THE STEERING HYDRAULIC LINE. THE STEERING HYDRAULIC LINE, APU AND TEMPERATURE CONTROL VALVE WERE REPLACED IAW MM 20-10-03, 49-00-01 AND 21-20-03, TE
